| Model Number |
DDMC3D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Impedance Problem (2950)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
04/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient received inappropriate therapy which appeared to be due to oversensing and noise on the right ventricular (rv) lead.There was a lead integrity alert (lia) due to high rate non-sustained (hrns) episodes and short v-v intervals, and a noticeable dip in the rv coil impedance.In addition, there was atrial lead noise observed.It was further reported that the event was due to the patient having an emergency surgery with cautery and the hospital did not turn off implantable cardioverter defibrillator (icd) detections or used a magnet.The icd, rv and right atrial (ra) leads remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 693558 lead implanted: (b)(6) 2013.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: d4 udi product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated emi.Analysis of the device memory indicated the impedance trend of the right ventricular defibrillation conductor was decreasing.Analysis of the device memory indicated noise.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory indicated oversensing associated with the right ventricular lead.The device memory indicated inappropriate delivery of ventricular tachyarrhythmia therapy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.